MAUDE Adverse Event Report: COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This event is currently under investigation.A follow-up report will be generated upon completion of the investigation.
 
Event or Problem Description
During an unknown procedure, the wire was contaminated by mistake and used.The wire was replaced with a new device to complete the procedure.Patient outcome is currently unknown.
 
Additional Manufacturer Narrative
Conclusion code: there is no indication of any adverse event or reportable malfunction as defined and required under 21 cfr part 803.No further investigation will be conducted.
 
Event or Problem Description
International customer reported that the guide wire was inadvertently contaminated while preparing for use.The contaminated device was removed from the sterile field and discarded.A replacement guide wire was obtained and the procedure completed without incident.There are no reports of any adverse event.There is no indication of a product malfunction.Accordingly, this report does not meet reporting criteria as defined under 21 cfr part 803.

Brand Name
TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6294134
Report Number1820334-2017-00157
Device Sequence Number47668
Product Code LJS
UDI-Device Identifier00827002037861
UDI-Public(01)00827002037861(17)180705(10)7094684
Combination Product (Y/N)N
PMA/510(K) Number
K111244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUPICS-5.0-CT-OTW-1110
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2017
Supplement Report FDA Received Date04/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;